First order calculi with values in right-universal bimodules

Volume 40 / 1997

Andrzej Borowiec, Vladislav Kharchenko, Zbigniew Oziewicz Banach Center Publications 40 (1997), 171-184 DOI: 10.4064/-40-1-171-184

Abstract

The purpose of this note is to show how calculi on unital associative algebra with universal right bimodule generalize previously studied constructions by Pusz and Woronowicz [1989] and by Wess and Zumino [1990] and that in this language results are in a natural context, are easier to describe and handle. As a by-product we obtain intrinsic, coordinate-free and basis-independent generalization of the first order noncommutative differential calculi with partial derivatives.

Authors

  • Andrzej Borowiec
  • Vladislav Kharchenko
  • Zbigniew Oziewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image